# SDR SWAA2013040114318

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: 313A101069
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HEAT SHIELD STRUT FAIRING PAN CRACKED.  REPAIRED PAN IAW EA.
